# SDR QXEA2019042400187

- Difficulty date: April 24, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 41,763 hours, 43,831 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Fault Code
- Condition: Illuminated
- Location: Nr 2 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER BEING CLEARED FOR TAKEOFF BUT PRIOR TO ADDING TAKEOFF POWER #2 PEC CAUTION ILLUMINATED WITH POWERPLANT MSG ON ED. ABORTED TAKE OFF. REMOVED FROM SERVICE. INTERROGATED CDS, FOUND FAULT CODE 200 ON PROP #2. CLEARED FAULT CODES AND PERFORMED FIM TASK 61-20-05-810-817. PERFORMED 2 ENGINE STARTS ON #2 ENGINE WITH CREW. FAULT DID NOT RETURN. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
